ITEM METADATA RECORD
Title: Locally optimal tests for multiparameter hypotheses
Authors: Sengupta, A ×
Vermeire, Lea #
Issue Date: Sep-1986
Publisher: Amer statistical assoc
Series Title: Journal of the American Statistical Association vol:81 issue:395 pages:819-825
URI: 
ISSN: 0162-1459
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science